ON v-MAROT MORI RINGS AND C-RINGS
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
C-domains are defined via class semigroups, and every C- domain is a Mori domain with nonzero conductor whose complete integral closure is a Krull domain with finite class group. In order to extend the concept of C-domains to rings with zero divisors, we study v-Marot rings as generalizations of ordinary Marot rings and investigate their theory of regular divisorial ideals. Based on this we establish a generalization of a result well-known for integral domains. Let R be a v-Marot Mori ring, R^ its complete integral closure, and suppose that the conductor f = (R : R^) is regular. If the residue class ring R/f and the class group C(R^) are both finite, then R is a C-ring. Moreover, we study both v-Marot rings and C-rings under various ring extensions.
Abstract
C-domains are defined via class semigroups, and every C- domain is a Mori domain with nonzero conductor whose complete integral closure is a Krull domain with finite class group. In order to extend the concept of C-domains to rings with zero divisors, we study v-Marot rings as generalizations of ordinary Marot rings and investigate their theory of regular divisorial ideals. Based on this we establish a generalization of a result well-known for integral domains. Let R be a v-Marot Mori ring, R^ its complete integral closure, and suppose that the conductor f = (R : R^) is regular. If the residue class ring R/f and the class group C(R^) are both finite, then R is a C-ring. Moreover, we study both v-Marot rings and C-rings under various ring extensions.
참고문헌 (34)
- D. D. Anderson, "Factorization in commutative rings with zero divisors. III", Rocky Mountain J. Math, 31(1), pp.1~21 (2001)
- D. D. Anderson, "Irreducible elements in commutative rings with zerodivisors", Houston J. Math, 37(3), pp.741~744 (2011)
- D. D. Anderson, "Unique factorization rings with zero divisors", Hous-ton J. Math, 11(1), pp.15~30 (1985)
- D. D. Anderson, "Corrigendum: “Unique factorization rings with zero divisors", Houston J. Math, 11(3), pp.423~426 (1985)
- D. D. Anderson, "Factorization in commutative rings with zero divisors", Rocky Mountain J. Math, 26(2), pp.439~480 (1996)
- D. D. Anderson, "Factorization in commutative rings with zero divisors. II, Factorization in in-tegral domains (Iowa City, IA, 1996)", Lecture Notes in Pure and Appl. Math., 189, pp.197~219 (1997), Dekker
- "Bull. Korean Math. Soc", 2001, 543~549
- 장규환, "Eakin-Nagata theorem for commutative rings whose regular ideals are finitely generated", 한국수학논문집, 18(3), pp.271~275 (2010), 강원경기수학회
- G. W. Chang, "Integral closure of a ring whose regular ideals are finitely generated", J. Algebra, 251(2), pp.529~537 (2002)
- G. W. Chang, "Factorization in the self-idealization of a PID", Boll. Unione Mat. Ital. (9), 6(2), pp.363~377 (2013)
- S. Chun, "Reduced factorizations in commutative rings with zero divisors", Comm. Algebra, 39(5), pp.1583~1594 (2011)
- A. Foroutan, "Monotone chains of factorizations in C-monoids, Arithmetical properties of commutative rings and monoids", Lect. Notes Pure Appl. Math., 241, pp.99~113 (2005), Chapman & Hall[DOI]
- A. Foroutan, "Factorization of powers in C-monoids", J. Algebra, 304(2), pp.755~781 (2006)
- R. M. Fossum, "The Divisor Class Group of a Krull Domain" (1973), Springer
- C. Frei, "Non-unique factorization of polynomials over residue class rings of the integers", Comm. Algebra, 39(4), pp.1482~1490 (2011)
- W. Gao, "On products of k atoms", Monatsh. Math, 156(2), pp.141~157 (2009)
- A. Geroldinger, "Additive group theory and non-unique factorizations, Combinatorial number theory and additive group theory", pp.1~86 (2009), Birkhuser Verlag
- A. Geroldinger, "Non-Unique Factorizations, Algebraic, Combina-torial and Analytic Theory, Pure and Applied Mathematics, vol. 278", pp.2006, Chapman &Hall
- S. Glaz, "Controlling the zero divisors of a commutative ring, Commutative ring theory and applications (Fez, 2001)", Lecture Notes in Pure and Appl. Math., 231, pp.191~212 (2003), Dekker
- F. Halter-Koch, "A characterization of Krull rings with zero divisors", Arch. Math. (Brno), 29(1-2), pp.119~122 (1993)
- F. Halter-Koch, "Ideal Systems, Monographs and Textbooks in Pure and Applied Mathematics", pp.211~ (1998), Marcel Dekker, Inc.
- F. Halter-Koch, "Weak module systems and applications: a multiplicative theory of integral elements and the Marot property, Commutative ring theory and applications (Fez, 2001)", Lecture Notes in Pure and Appl. Math., 231, pp.213~231 (2003), Dekker
- F. Halter-Koch, "Commuta-tive Algebra: Noetherian and Non-Noetherian Perspectives", pp.203~231 (2011), Springer
- J. A. Huckaba, "Commutative rings with zero divisors", Pure and Applied Mathematics, 117 (1988), Marcel Dekker
- B. G. Kang, "A characterizations of Krull rings with zero divisors", J. Pure Appl. Algebra, 72(1), pp.33~38 (1991)
- B. G. Kang, "Integral closure of rings with zero-divisors", J. Algebra, 162(2), pp.317~323 (1993)
- B. G. Kang, "Characterizations of Krull rings with zero divisors", J. Pure Appl. Algebra, 146(3), pp.283~290 (2000)
- R. E. Kennedy, "Krull rings", Pacific J. Math, 89(1), pp.131~136 (1980)
- T. G. Lucas, "The Mori property in rings with zero divisors, Rings, modules, algebras, and abelian groups", Lecture Notes in Pure and Appl. Math., 236, pp.379~400 (2004), Dekker
- T. G. Lucas, "Krull rings, Pr¨ufer v-multiplication rings and the ring of finite fractions", Rocky Mountain J. Math, 35(4), pp.1251~1325 (2005)
- T. G. Lucas, "The Mori property in rings with zero divisors. II", Rocky Mountain J. Math, 37(4), pp.1195~1228 (2007)
- C. P. Mooney, "Generalized factorization in commutative rings with zero-divisors", Hous-ton J. Math
- E. Osmanagi´c, "On an approximation theorem for Krull rings with zero divisors", Comm. Algebra, 27(8), pp.3647~3657 (1999)
- D. Portelli, "Krull rings with zero divisors", Comm. Algebra, 16(16), pp.1817~1851 (1983)
